# SDR DALA2015081104937

- Difficulty date: August 10, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 68,558 hours, 30,365 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 20 AT LEVEL STR 23L AT FWD GALLEY AREA.  REPLACED CORNER FITTING LOCATED AT FRAME 20 AT LEVEL OF STR 23L IN FORWARD GALLEY AREA IAW SRM 51-72-11 AND DWG D53112225.
